# SDR NOCA18006

- Difficulty date: October 25, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Message
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT DET FAN ON EICAS MAINTENANCE ECS PAGE.  REMOVED AND REPLACED AFT CARGO BLOWER PER MM 26-16-02, NO HELP.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR PER MM 26-16-01, NO HELP.  REMOVED AND REPLACED BLOWER NR 3 DELAY RELAY PER WD 26-16-21, NO HELP.  REMOVED AND REPLACED AFT CARGO PRESSURE SWITCH PER MM 26-16-06 AND NO HELP.  PERFORMED ERASE PROCEDURE PER FIM TASK 31-41-00 FIG NR 109 AND NO MESSAGE NOTED.  SYSTEM OPS CHECK GOOD PER MM 26-16-00.
